English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A Gaussian quadrature method for solving multi-dimensional length-based population balance models

Qamar, S., Noor, S., Mukhtar, S., & Seidel-Morgenstern, A. (2010). A Gaussian quadrature method for solving multi-dimensional length-based population balance models. In 4th International Conference on Population Balance Modelling: PBM 2010 (pp. 835-849).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-8EEB-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-738D-A
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Qamar, S.1, 2, Author              
Noor, S.2, Author
Mukhtar, S.2, Author
Seidel-Morgenstern, A.1, 3, Author              
Affiliations:
1Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              
2COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan, persistent:22              
3Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 515317
 Degree: -

Event

show
hide
Title: PBM 2010 - 4th International Conference on Population Balance Modelling
Place of Event: Berlin, Germany
Start-/End Date: 2010-09-15 - 2010-09-17

Legal Case

show

Project information

show

Source 1

show
hide
Title: 4th International Conference on Population Balance Modelling : PBM 2010
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 835 - 849 Identifier: -